Existence and Uniqueness of The Solution of Nonlinear Volterra Fuzzy Integral Equations

Main Article Content

Eman A. Hussain Ayad W. Ali

Abstract

 In this paper, we proved the existence and uniqueness of the solution of nonlinear Volterra fuzzy integral equations of the second kind.
 

Article Details

How to Cite
HUSSAIN, Eman A.; ALI, Ayad W.. Existence and Uniqueness of The Solution of Nonlinear Volterra Fuzzy Integral Equations. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 26, n. 2, p. 348-357, apr. 2017. ISSN 2521-3407. Available at: <http://jih.uobaghdad.edu.iq/index.php/j/article/view/482>. Date accessed: 13 oct. 2019.
Section
mathematics